# SDR BB06001

- Difficulty date: January 3, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 43,611 hours, 17,744 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 10620094
- Part serial: 102863
- Condition: Failed
- Location: Equip Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 723, CLT-BOS, AT THE BEGINNING OF THE DESCENT, FA'S NOTICED SMOKE ODOR FROM THE MID TO THE REAR OF THE AIRCRAFT, FOLLOWED BY AN EQUIPMENT COOLING OVERHEAT.  CREW DECLARED AN EMERGENCY AND LANDED BOS WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT RECIRCULATION FAN.
